Research Commons

On shifted primes and balanced primes

Research Commons

Show simple item record

dc.contributor.author Broughan, Kevin A.
dc.date.accessioned 2012-10-11T03:30:54Z
dc.date.available 2012-10-11T03:30:54Z
dc.date.copyright 2012-12
dc.date.issued 2012
dc.identifier.citation Broughan, K.A. (2012). On shifted primes and balanced primes. International Journal of Number Theory, 8(8), 2017-2033. en_NZ
dc.identifier.issn 1793-0421
dc.identifier.issn 1793-7310
dc.identifier.uri http://hdl.handle.net/10289/6711
dc.description.abstract The asymptotic order of the number of primes, which are such that the shift by a fixed integer is a number supported by a given set of primes times a coprime squarefree number, is determined. The order is also determined when the shift and its negative have this same shape. In each case the order is dependent only on the set of primes and the squarefree core of the shift. en_NZ
dc.language.iso en
dc.publisher World Scientific Publishing en_NZ
dc.relation.ispartof International Journal of Number Theory
dc.subject Asymptotic order en_NZ
dc.subject Balanced primes en_NZ
dc.subject Shifted primes en_NZ
dc.title On shifted primes and balanced primes en_NZ
dc.type Journal Article en_NZ
dc.identifier.doi 10.1142/S179304211250114X en_NZ


Full-text options:

This item appears in the following Collection(s)

Show simple item record

Search Research Commons


Advanced Search

Browse

Theses

About Research Commons

My Account

Usage Statistics

Share

  • Bookmark and Share